# SDR AALA20120309003

- Difficulty date: March 3, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 35,022 hours, 14,477 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHT ON SEAT 9D INOPERATIVE.  REPLACED WIRING HARNESS THAT HAD BROKEN WIRES WITH SERVICEABLE HARNESS ON SEAT 9D EMERGENCY LIGHT TO SIDEWALL OUTLET.  OPS CHECK NORMAL.
